Found 383 results
Lai, M. - J. & Wenston, P. Bivariate splines for fluid flows. Comput. & Fluids 33, 1047–1073 (2004).
Computing Generators and Relations for Matrix Algebras. (2004).
Gay, D. T. & Kirby, R. Constructing symplectic forms on 4-manifolds which vanish on circles. Geom. Topol. 8, 743–777 (2004).
Degenerations of Prym Varieties and Cubic Threefold. (2004).
Wang, X., Lai, M. - J. & Yang, S. On the divided differences of the remainder in polynomial interpolation. J. Approx. Theory 127, 193–197 (2004).
Elliptic Curves with Prime Conductor and a Conjecture of Cremona. (2004).
On the Embedding of Triangles into Integer Lattices. (2004).
Lai, M. - J. & Wenston, P. {$L_1$} spline methods for scattered data interpolation and approximation. Adv. Comput. Math. 21, 293–315 (2004).
Lai, M. - J. & LeMéhauté, A. A new kind of trivariate {$C^1$} macro-element. Adv. Comput. Math. 21, 273–292 (2004).
Lai, M. - J., Liu, C. & Wenston, P. Numerical simulations on two nonlinear biharmonic evolution equations. Appl. Anal. 83, 563–577 (2004).
Partial Dynamic Equations on Time Scales. (2004).
Boe, B. D. Relative category O, blocks, and representation type. Resenhas 6, 121–128 (2004).
Sign Changes of Error Terms Related to Certain Arithmetic Functions. (2004).
Special Values of Dirichlet L-Series. (2004).
Square Dependence in Random Integers. (2004).
Structured Population Dynamics and the LPA Model. (2004).
Sums of Integer Cubes. (2004).
Lai, M. - J., Liu, C. & Wenston, P. On two nonlinear biharmonic evolution equations: existence, uniqueness and stability. Appl. Anal. 83, 541–562 (2004).
Group, Uof Georgia. Varieties of nilpotent elements for simple Lie algebras. I. Good primes. J. Algebra 280, 719–737 (2004).
Baramidze, V. & Lai, M. J. Advances in constructive approximation: {V}anderbilt 2003 75–88 (Nashboro Press, Brentwood, TN, 2004).